Marianito Rodrigo
PhD, The University of Tokyo

Research interests
  • Differential equations
  • Financial mathematics
  • Mathematical biology and medicine
  • Fractional calculus


  1. M. R. Rodrigo (2017), On an explicit method for solving a class of operator equations, submitted.
  2. M. R. Rodrigo (2017), Critical time bounds for the Fisher-KPP equation, submitted.
  3. C. Guardasoni, M. R. Rodrigo & S. Sanfelici (2017), A Mellin transform approach to barrier option pricing, submitted.
  4. M. R. Rodrigo & R. S. Mamon (2017), Explicit bond pricing formulas for Markov-modulated affine term structure models, submitted.
  5. M. R. Rodrigo & R. S. Mamon (2017), A Mellin-Laplace transform approach to pricing American options with general payoffs, submitted.
  6. T. R. Li & M. R. Rodrigo (2017), Pricing of compound options for continuous and discrete dividend paying assets, submitted.
  7. A. B. Holder & M. R. Rodrigo (2014), Model for acid-mediated tumour invasion with chemotherapy intervention I: spatially homogeneous populations, arXiv:1412.0748.
  8. T.R. Li & M.R. Rodrigo (2017), Alternative results for option pricing and implied volatility in jump-diffusion models using Mellin transforms, European Journal of Applied Mathematics, 28 (5), pp. 789–826.
  9. M.R. Rodrigo (2016), On fractional matrix exponentials and their explicit calculation, Journal of Differential Equations, 261, pp. 4223–4243.
  10. M.R. Rodrigo & A.L. Worthy (2016), Solution of multilayer diffusion problems via the Laplace transform, Journal of Mathematical Analysis and Applications, 444, pp. 475–502.
  11. M.R. Rodrigo (2016), Laplace and Z transforms of linear dynamical systems and conic sections, Zeitschrift für Angewandte Mathematik und Physik (ZAMP), 67:57.doi:10.1007/s00033-016-0633-3.
  12. M.R. Rodrigo (2016), A nonlinear least squares approach to time of death estimation via body cooling, Journal of Forensic Sciences, 61 (1), pp. 230–233, doi: 10.1111/1556-4029.12875.
  13. A.B. Holder & M.R. Rodrigo (2015), Model for acid-mediated tumour invasion with chemotherapy intervention II: Spatially heterogeneous populations, Mathematical Biosciences, 270, pp. 10–29.
  14. M.R. Rodrigo (2015), Time of death estimation from temperature readings only: a Laplace transform approach, Applied Mathematics Letters, 39, pp. 47–52.
  15. M.R. Rodrigo (2014), Approximate ordinary differential equations for the optimal exercise boundaries of American put and call options, European Journal of Applied Mathematics, 25 (1), pp. 27–43.
  16. M.R. Rodrigo & R.S. Mamon (2014), An alternative approach to the calibration of the Vasicek and CIR interest rate models via generating functions, Quantitative Finance, 14 (11), pp. 1961–1970.
  17. A.B. Holder, M.R. Rodrigo & M.A. Herrero (2014), A model for acid-mediated tumour growth with a nonlinear acid production term, Applied Mathematics and Computation, 227, pp. 176–198.
  18. A.B. Holder & M.R. Rodrigo (2013), An integration-based method for estimating parameters in a system of differential equations, Applied Mathematics and Computation, 219 (18), pp. 9700–9708.
  19. X. Xi, M.R. Rodrigo & R.S. Mamon (2012), Parameter estimation of a regime-switching model using an inverse Stieltjes moment approach, in S. Cohen, D. Madan, T. Siu & H. Yang (Editors), Advances in Statistics, Probability and Actuarial Science – Festschrift Volume in Honour of Robert Elliott’s 70th Birthday, World Scientific Publishing, pp. 549–568.
  20. M.R. Rodrigo & R.S. Mamon (2011), A unified approach to explicit bond price solutions under a time-dependent affine term structure framework, Quantitative Finance (Feature Article), 11 (4), pp. 487–493.
  21. M.R. Rodrigo and R.M. Miura (2011), Exact and approximate traveling waves of reaction-diffusion systems via a variational approach, Analysis and Applications, 9 (2), pp. 187–199.
  22. A. Fasano, M.A. Herrero & M.R. Rodrigo (2009), Fast and slow waves in a model of acid-mediated tumour growth, Mathematical Biosciences, 220 (1), pp. 45–56.
  23. M.R. Rodrigo & R.S. Mamon (2008), A new formulation of the local volatility surface, International Journal of Theoretical and Applied Finance, 11 (7), pp. 1–12.
  24. M.R. Rodrigo & R.S. Mamon (2007), Recovery of time-dependent parameters of a Black-Scholes-type equation: an inverse Stieltjes moment approach, Journal of Applied Mathematics, Vol. 2007, Article ID 62098, 8 pages, DOI: 10.1155/2007/62098.
  25. M.R. Rodrigo (2007), On the infinitude of the prime numbers: a topological approach (in Spanish), Miscelanea Matematica, 44, pp. 79–82.
  26. M.A. Herrero & M.R. Rodrigo (2007), Remarks on accessible steady states for some coagulation-fragmentation systems, Discrete and Continuous Dynamical Systems Series A, 17 (3), pp. 541–552.
  27. M.R. Rodrigo & R.S. Mamon (2007), An application of Mellin transform techniques to a Black-Scholes equation problem, Analysis and Applications, 5 (1), pp. 1–16.
  28. M.R. Rodrigo & R.S. Mamon (2006), An alternative approach to solving the Black-Scholes equation with time-varying parameters, Applied Mathematics Letters, 19, pp. 398–402.
  29. R.S. Mamon & M.R. Rodrigo (2005), Explicit solutions to European options in a regime-switching economy, Operations Research Letters, 33, pp. 581–586.
  30. M.A. Herrero & M.R. Rodrigo (2005), A note on Smoluchowski’s equations with diffusion, Applied Mathematics Letters, 18, pp. 969–975.
  31. M. Rodrigo & M. Mimura (2004), On some classes of linearizable reaction-convection-diffusion equations, Analysis and Applications, 2 (1), pp. 1–8.
  32. M. Rodrigo (2003), Evolution of bounding functions for the solution of the KPP-Fisher equation in bounded domains, Studies in Applied Mathematics, 110, pp. 49–61.
  33. M. Rodrigo & M. Mimura (2002), Annihilation dynamics in the KPP-Fisher equation, European Journal of Applied Mathematics, 13, pp. 195–204.
  34. M. Rodrigo & M. Mimura (2001), Exact solutions of reaction-diffusion systems and nonlinear wave equations, Japan Journal of Industrial and Applied Mathematics, 18, pp. 657–696.
  35. M. Rodrigo & M. Mimura (2000), Exact solutions of a competition-diffusion system, Hiroshima Mathematics Journal, 30, pp. 257–270.